# SDR USA2008F00033

- Difficulty date: September 10, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT REPORTED THE AFT CABIN MEGAPHONE INOPERATIVE.  MAINT REMOVED AND REPLACED THE AFT CABIN MEGAPHONE.  OPS CHECK GOOD.  (K)
